# SDR WVER2019112101

- Difficulty date: November 21, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 32,188 hours, 24,975 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Unknown
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TEMPORARY REPAIR TO FS202.75 BULKHEAD STIFFNER AT BL0.0, WL100 IAW BOMBARDIER REO 670-53-11-1555 DATED 2017-11-19.
